# SDR SIMA200829403

- Difficulty date: October 20, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 17,533 hours, 15,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 101789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4606 CREW REPORTED SEVERAL EMERGENCY LIGHTS NOT WORKING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 BATTERY POWER SUPPLY PACK IAW EMB AMM 33-50-04, OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
